On the algebraic fundamental group of surfaces with $K^2\leq 3\chi $

Margarida Mendes Lopes Universidade T´ecnica de Lisboa Rita Pardini Universit`a di Pisa

Differential Geometry mathscidoc:1609.10038

Journal of Differential Geometry, 77, (2), 189-199, 2007
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2016-09-09 10:07:53 uploaded by admin ] [ 698 downloads ] [ 0 comments ]
@inproceedings{margarida2007on,
  title={On the algebraic fundamental group of surfaces with  $K^2\leq 3\chi $},
  author={Margarida Mendes Lopes, and Rita Pardini},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160909100753262432695},
  booktitle={Journal of Differential Geometry},
  volume={77},
  number={2},
  pages={189-199},
  year={2007},
}
Margarida Mendes Lopes, and Rita Pardini. On the algebraic fundamental group of surfaces with $K^2\leq 3\chi $. 2007. Vol. 77. In Journal of Differential Geometry. pp.189-199. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160909100753262432695.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved